# SDR ASAA1159081

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,623 hours, 5,004 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 3986
- Condition: Failed
- Location: Lt Wing
- Part time: 16,623 hours, 5,004 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE IS NOT OPERATING PER FLT OPS CHECKLIST PG 7.000 P 33 SIMULATING DUCT OVERTEMP CONDITION.  REPLACED LT ANTI ICE VALVE WING ANTI ICE TESTED GOOD PER AMM 30 11 11 000 801.
